On the Carleson duality
Artikel i vetenskaplig tidskrift, 2013

As a tool for solving the Neumann problem for divergence form equations, Kenig and Pipher introduced the space X of functions on the half space, such that the non-tangential maximal function of their L_2-Whitney averages belongs to L_2 on the boundary. In this paper, answering questions which arose from recent studies of boundary value problems by Auscher and the second author, we find the pre-dual of X, and characterize the pointwise multipliers from X to L_2 on the half space as the well-known Carleson-type space of functions introduced by Dahlberg. We also extend these results to L_p generalizations of the space X. Our results elaborate on the well-known duality between Carleson measures and non-tangential maximal functions.

non-tangential maximal function

Carleson’s inequality

dyadic model.


Tuomas Hytönen

Arkiv for Matematik

0004-2080 (ISSN) 18712487 (eISSN)

Vol. 51 2 293-313





Mer information